Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Constant double vision, ataxia and dizziness, full body weakness. Reasons ?

Been using symptom checkers for months now but i cant seem to tell them specifically whats happening to me. I have constant double vision and many floaters in my vision.This does not come and go it s constant all day every day. I also have constant ataxia and dizziness again not dependant on emotional state or exersion it s constant all day?? Recently I am having fits of full body weakness like i havnt eaten but i have eaten and still weakness like hypoclycemia feeling?? AAAA
Asked On : Wed, 5 Sep 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Floaters are not to be worried of....
But a constant double vision needs complete evaluation.. It could be because of a refractive error or any retina problem or nerve palsy..
In addition you need to check your general health..
Because of constant dizziness also you may be having sort of double vision..
Consult a physician once for general condition and then an ophthalmologist..
Take care...
Answered: Tue, 13 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor